# SDR REXA20190130099

- Difficulty date: January 29, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 29,053 hours, 26,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGN INOP.  REPLACED EXIT SIGN IAW AMM 33-51-10 OPS CHECK GOOD
